×

Found 1,513 Documents (Results 1–100)

Geometry of the unit sphere in polynomial spaces. (English) Zbl 1523.46001

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-031-23675-4/pbk; 978-3-031-23676-1/ebook). vi, 137 p. (2022).
MSC:  46-02 46G25 46B20
PDFBibTeX XMLCite
Full Text: DOI

Banach limits: extreme properties, invariance and the Fubini theorem. (English. Russian original) Zbl 1502.40010

St. Petersbg. Math. J. 33, No. 4, 607-618 (2022); translation from Algebra Anal. 33, No. 4, 32-48 (2021).
MSC:  40H05 46B45
PDFBibTeX XMLCite
Full Text: DOI

Image segmentation by relaxed deep extreme cut with connected extreme points. (English) Zbl 1484.68301

Lindblad, Joakim (ed.) et al., Discrete geometry and mathematical morphology. First international joint conference, DGMM 2021, Uppsala, Sweden, May 24–27, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12708, 441-453 (2021).
MSC:  68U10 68R10
PDFBibTeX XMLCite
Full Text: DOI

Attainability set and robust stability of perturbed oscillatory systems. (English. Russian original) Zbl 1478.34045

Mosc. Univ. Mech. Bull. 76, No. 1, 30-34 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 1, 67-71 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software